MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 20G X 1.25 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 20G X 1.25 IN; INTRAVASCULAR CATHETER
Catalog Number 383593
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd nexiva diffusics 20g x 1.25 in tubing separated from the adaptor the following information was provided by the initial reporter: it was reported by the customer that bd nexiva diffusics 20 ga x 1.25 in closed iv catheter system.The pre-attached extension tubing dislodged from the stabilization platform after starting the iv on the patient.The caregiver was able to tamponed the vein and remove the catheter assembly with only a few cc blood loss.Verbatim: rcc received a complaint via email.Bd nexiva diffusics 20 ga x 1.25 in closed iv catheter system.The pre-attached extension tubing dislodged from the stabilization platform after starting the iv on the patient.The caregiver was able to tamponed the vein and remove the catheter assembly with only a few cc blood loss.Additional info: 1.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.The pre-attached extension tubing dislodged from the stabilization platform after starting the iv on the patient.Caregiver was able to tamponed the vein and remove the catheter assembly with only a few cc blood loss.2.Can you please provide an exact date of event in format dd-mmm-yyyy? (b)(6) 2024.3.Total number of occurrences? one for this event.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This mdr submission is a duplicate of this mdr pr (b)(4), hence this mdr pr #(b)(4) will be cancelled.

Brand Name
BD NEXIVA DIFFUSICS 20G X 1.25 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20869163
Report Number9610847-2024-00367
Device Sequence Number8564954
Product Code FOZ
UDI-Device Identifier00382903835935
UDI-Public(01)00382903835935(11)240513(17)270430(10)2356441
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383593
Device Lot Number4124921
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown